MAUDE Adverse Event Report: PHILIPS VOLCANO EAGLE EYE PLATINUM CATHETER

PHILIPS VOLCANO EAGLE EYE PLATINUM CATHETER
Model Number 85900P
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This case was reviewed and investigated according to the manufacturer¿s policy.Facility declined to provide patient id, gender, age and weight.Attempts to obtain patient information were made via email.No tests/laboratory data available.The implant or explant dates are not applicable to this device.(b)(6).
 
Event or Problem Description
This case was reviewed and investigated according to the manufacturer¿s policy.It was reported planned diagnostic coronary procedure, the image intermittently displayed on the manufacturer's device.A new same device was used to complete the procedure.There is no patient injury.The returned device was visually and microscopically inspected.A small portion of the adhesive was observed to be missing.It could not be determined when the separation occurred.The manufacturing documentation for this device was reviewed and the device met all quality and manufacturing release criteria.This product problem is being submitted because it could not be determined when the separation occurred on the manufacturer's device.
 
Event or Problem Description
This case was reviewed and investigated according to the manufacturer's policy.Internal reference: (b)(4).This follow-up supplemental report #1 is being submitted to report additional investigation findings, to wit: there is no potential for harm if the malfunction were to recur.This complaint was reassessed based on an engineering study that indicated, this family of catheters do not exhibit any adhesive detachment during normal use.There is no evidence of abnormal use conditions, it is likely the adhesive detached post-procedure, during the process of returning the device for analysis.There was no patient injury, no status decline, no adverse event, and no unplanned additional medical or surgical intervention reported.There is no potential for harm if the malfunction were to recur.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to the alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
Block h6: supplemental report #1 indicated that the adhesive likely detached post procedure; however, the conclusion code was not updated from 4315 (cause not established) to 4308 (cause traced to transport/storage).

Brand Name
EAGLE EYE PLATINUM CATHETER
Common Device Name
EAGLE EYE PLATINUM
Manufacturer (Section D)
PHILIPS VOLCANO
2870 kilgore road
rancho cordova CA 95670
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone & business park
b37
alajuela
CS  
Manufacturer Contact
melissa mangum
2870 kilgore road
rancho cordova, CA 95670
858465-0468
MDR Report Key8250964
Report Number2939520-2019-00009
Device Sequence Number2154868
Product Code OBJ
UDI-Device Identifier00845225001278
UDI-Public(01)00845225001278(17)200630(10)0301456792(90)989609002381
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K143701
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model Number85900P
Device Catalogue Number809746001
Device Lot Number0301465792
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2018
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 01/07/2019
Supplement Date Received by Manufacturer01/14/2005
12/13/2021
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date02/22/2020
12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/01/2005